# SDR UIEA2021090701976

- Difficulty date: September 11, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N480MC
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 7,810,558 hours, 9,005 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 1315251
- Part serial: NSN
- Condition: Unserviceable
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

L1 DOOR SLIDE EMER LIGHT INOP(  REMOVED AND REPLACED L1 DOOR SLIDE EMERGENCY LIGHT BATTERIES PER B747 AMM 33-51-06-400-801 OPS CHECK GOOD.   /    )
